# SDR COMA0660661

- Difficulty date: November 27, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 31,915 hours, 29,873 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 00354H6403
- Condition: Cracked
- Location: Cockpit
- Part time: 14,096 hours, 12,930 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5078 - DURING JAX APPROACH THE RIGHT WINDSHIELD CRACKED.  REPLACED THE RIGHT WINDSHIELD.
